Turn on thread page Beta

Spotting and light cramps on the pill watch

    • Thread Starter
    Offline

    2
    ReputationRep:
    For the last 2-3 days I started spotting and I've had light cramps every now and then. I'm already into my 6th month of taking the pill. I did purposefully skip my period twice one after the other which might be it. Otherwise I haven't spotted since the 2nd-3rd month. Should I be worried? I'm quite nervous since I bravely decided to google search my symptoms and was faced with results such as "signs you're pregnant while on birth control". I've been taking my pill almost at the same time every day (the latest I've taken it is 1.5 hours from my usual time). My boyfriend and I did have sex without a condom a few times this last month. I felt a bit nauseous yesterday, but I hadn't eaten anything almost the whole day.
    I know I should see my GP, but I won't have the chance to for about another week and I was just wondering if I'm unnecessarily freaking out or whether I should genuinely be worried.
    Online

    15
    ReputationRep:
    (Original post by SummerQs)
    For the last 2-3 days I started spotting and I've had light cramps every now and then. I'm already into my 6th month of taking the pill. I did skip my period twice one after the other which might be it. Otherwise I haven't spotted since the 2nd-3rd month. Should I be worried? I'm quite nervous since I bravely decided to google search my symptoms and was faced with results such as "signs you're pregnant while on birth control". I've been taking my pill almost at the same time every day (the latest I've taken it is 1.5 hours from my usual time). My boyfriend and I did have sex without a condom a few times this last month. I felt a bit nauseous yesterday, but I hadn't eaten anything almost the whole day.
    I know I should see my GP, but I won't have the chance to for about another week and I was just wondering if I'm unnecessarily freaking out or whether I should genuinely be worried.
    Chances are it’s probably nothing because birth control can do weird things to you but I would recommend taking a pregnancy test if you miss a period this month.

    I take the pill and have the implant because the implant totally messed up my cycle and now I have no periods which isn’t actually that uncommon for girls on birth control. If the spotting and cramps persist go to your local sexual health clinic (it’s far better than trying to get an appt. with the GP) and speak to them. They might be able to suggest alternative pills, like cerelle for example where you don’t have a week of sugar pills because all of the pills are birth control. They might even suggest alternative methods of contraception like the implant for you.
    Posted on the TSR App. Download from Apple or Google Play
    • Thread Starter
    Offline

    2
    ReputationRep:
    (Original post by ruthflame57)
    Chances are it’s probably nothing because birth control can do weird things to you but I would recommend taking a pregnancy test if you miss a period this month.

    I take the pill and have the implant because the implant totally messed up my cycle and now I have no periods which isn’t actually that uncommon for girls on birth control. If the spotting and cramps persist go to your local sexual health clinic (it’s far better than trying to get an appt. with the GP) and speak to them. They might be able to suggest alternative pills, like cerelle for example where you don’t have a week of sugar pills because all of the pills are birth control. They might even suggest alternative methods of contraception like the implant for you.
    What i meant is that I skipped my periods with the pill on purpose. Also, so far the bleeding is fairly strong and I read afterwards that if it is pregnancy related it's very pink and light. Mine resembles a last to second-last day of period. I think this is a good sign, but I will take what you said under advisement. Thank you.
    Offline

    10
    ReputationRep:
    (Original post by SummerQs)
    What i meant is that I skipped my periods with the pill on purpose. Also, so far the bleeding is fairly strong and I read afterwards that if it is pregnancy related it's very pink and light. Mine resembles a last to second-last day of period. I think this is a good sign, but I will take what you said under advisement. Thank you.
    It'll probably be a problem with the pill, or due to the fact that you've skipped it. I've had this a few times, and it has been fine. If the cramps persist, or you get any other problems (like headaches) I would go to see the doctor.

    If you are still worried, you can take a pregnancy test. You won't be pregnant, but it would calm your nerves.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 12, 2018
The home of Results and Clearing

2,797

people online now

1,567,000

students helped last year
Poll
Do you want your parents to be with you when you collect your A-level results?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.